MAUDE Adverse Event Report: ARTHREX, INC. KREULOCK SCREW, TI, 3.5X12; BONE FIXATION PLATE

ARTHREX, INC. KREULOCK SCREW, TI, 3.5X12; BONE FIXATION PLATE
Model Number KREULOCK SCREW, TI, 3.5X12
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 06/27/2024, it was reported by a sales representative via phone that an ar-8935cl-12 kreulock screw, and an ar-8935cl-14 kreulock screw would not lock into the plate.This occurred during a syndesmosis repair on (b)(6) 2024 that was completed using an ar-8935cl-12 kreulock screw that worked accordingly.There was no harm to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing the screw when inserting into the plate and/or hard bone.

Brand Name
KREULOCK SCREW, TI, 3.5X12
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19763028
Report Number1220246-2024-06794
Device Sequence Number12913637
Product Code HRS
UDI-Device Identifier00888867323056
UDI-Public00888867323056
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKREULOCK SCREW, TI, 3.5X12
Device Catalogue NumberAR-8935CL-12
Device Lot Number15132713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown